MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*MOD PL TB WDG STP 1OMM SZ2; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC*MOD PL TB WDG STP 1OMM SZ2; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY ACCESSORY
Model Number 86-0173
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revised due to subsidence and the patient¿s anatomy.The initial revision was performed in (b)(6) 2016.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10748725
Report Number1818910-2020-23448
Device Sequence Number16938905
Product Code JWH
UDI-Device Identifier10603295215516
UDI-Public10603295215516
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0173
Device Catalogue Number860173
Device Lot Number112373
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA INSET PAT 32MM; PFC* MOD PLUS TIBIAL TRAY SZ 2; PFC*MOD PL TB WDG STP 1OMM SZ2; PFC*SIGMA DIS AUG 8MM,SZ2,RGHT; PFC*SIGMA TC3 FEM RT SZ2; PFC*SIGMA TC3 INS 15MM, SZ2; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED; PFC SIGMA INSET PAT 32MM; PFC* MOD PLUS TIBIAL TRAY SZ 2; PFC*MOD PL TB WDG STP 1OMM SZ2; PFC*SIGMA DIS AUG 8MM,SZ2,RGHT; PFC*SIGMA TC3 FEM RT SZ2; PFC*SIGMA TC3 INS 15MM, SZ2; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;